# SDR 29GA2020032300002

- Difficulty date: March 23, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N400SV
- Make and model: Aerosp ATR42-500
- Aircraft serial: 1412
- Aircraft time: 1,461 hours, 1,276 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SUPPLEMENTAL FLIGHT# 0075 MCO/MCO REPORT: AFTER TAKEOFF LANDING GEAR HANDLE WOULD NOT MOVE TO UP POSITION. CORRECTIVE ACTION: PERFORMED FUNCTIONAL TEST OF THE NORMAL EXTENSION AND RETRACTION IAW ATR42 TASK ATR-A-32-31-XX-00001-340A-A AND FUNCTIONAL TEST WAS SUCCESSFUL, FOUND THAT IF THE SELECTOR HANDLE ISN'T PULLED ALL THE WAY IT WOULD CAUSE IT TO GET STUCK ON THE FIRST DETENT. PERFORMED JACKING OF THE A/C TO ACCOMPLISH FUNCTIONAL TEST IAW ATR TASK ATR-A-07-11-XX-00ZZZ-172Z-A. ALL OPS CHECKS GOOD.
